| Model Number |
M0061921430 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a polaris ultra ureteral stent was used in a retrograde intrarenal surgery (rirs) procedure in the ureter.During procedure and inside the patient, when attempted to cut the suture, the tip at the end broke.The procedure was completed with another of the same device and there were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6:
device code a0501 captures the reportable event of coil detachment of device or device component inside the patient.